At my last Dr.'s appointment I saw a different Dr. I had never seen before but was in the same practice I've been using for yrs. I had just been in 2 wks. earlier because I was experiencing extreme fatigue so bad that I cancelled a driving trip I had planned. He asked how long I had been taking 50,000 units of Vit. D. I wasn't really sure so told him at least 3-4 months. (Shouldn't he have that info. in his records?) Anyway, he said quit taking the high dose and go to 1, 000 a day. He said I only needed to take the high dose for a month. Anything over that can make you feel BAD. After I left his office and ran a few errands, I decided to call my pharmacy to find out how long I had actually been prescribed and taking the 50,000units. They told me TWO YEARS! After I read on the internet about Vit.D side effects and toxicity from overdose I became very concerned since I have had Fibromyalgia for 10 yrs. and multiple symptoms. I also read that too much Vit D can cause low magnesium in your body and also cause calcium deposits in your body. I did have gallstones, but only read that it causes kidney stones. I've also started having headaches for about a month that occur behind my eyes (migraines?) and my eyes are very dry and red when I awaken in the mornings. If anyone has any insight about this or can tell me how they would handle this situation, please don't hesitate to help. Thank you.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?